# SDR 200411

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 21,505 hours, 40,803 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(PIREP) JUST AS THE GEAR FULLY RETRACTED, THE NR 1 ENGINE TORQUE DROPPED 10 PERCENT, ACCOMPANIED BY A LOW HUMMING NOISE.   ALL OTHER INDICATIONS NORMAL, NOISE CEASED AFTER LANDING.MECHANIC PERFORMED ENGINE MAINTENANCE RUN IAW MM 72-00-00 PG. 201.  NO DEFECTS NOTED.(TEST FLIGHT) POST MAINTENANCE CHECK FLIGHT SATISFACTORY.
